# SDR IPXA2020110762120

- Difficulty date: October 23, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT MLG WHEEL WELL OUTBOARD AFT WALL 2ND VERTICAL STIFFENER FROM FWD IS CRACKED.  REPLACED CRACKED VERTICAL STIFFENER IN LT WHEEL WELL, IAW SRM 51-31-01.  (MINOR)
